Journal of Symbolic Logic

The relative consistency of {$\germ g<{\rm cf}({\rm Sym}(ømega))$}

Heike Mildenberger and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 67, Issue 1 (2002), 297-314.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E17: Cardinal characteristics of the continuum
Secondary: 03E35: Consistency and independence results


Mildenberger, Heike; Shelah, Saharon. The relative consistency of {$\germ g&lt;{\rm cf}({\rm Sym}(ømega))$}. J. Symbolic Logic 67 (2002), no. 1, 297--314. doi:10.2178/jsl/1190150045.

Export citation